Ive been on lexapro two weeks and I have some tenderness and gas in my lower abdomin. is this normal? Ive been on lexapro before and had the, what felt like a UTI, but goes away in a few days, but this time is different. It feels like Im bruised inside or something. I have had no sexual intercourse so its nothing like that.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 May 2014 • 3 answers
Urinary Tract Infection - I used to suffer from UTIs frequently during my teens but was free of them
Posted 9 Jul 2014 • 2 answers
Candida Urinary Tract Infection - What is the name of the small brown pill for urinary pain. Relief?
Posted 9 Jun 2015 • 3 answers
Urinary Tract Infection - I am fighting a uti for three months now and taking antibiotics for it but
Posted 6 Oct 2015 • 2 answers
Posted 13 Oct 2016 • 4 answers